# SDR SIMA20180701006

- Difficulty date: July 1, 2018
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 32,559 hours, 28,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM HAS SPOTS OF CORROSION AT FRAMES 27 AND 28. (MARKED IN RED)-C/A-COMPLETE:REPAIRED CENTER OMEGA BEAM AT FRAMES 27 AND 28 IAW SRM 53-22-10.
